Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Differential Algebraicity of the Multiple Elliptic Gamma Function for a Rational Period
Masaki Kato
Author information
JOURNAL FREE ACCESS

2021 Volume 64 Issue 2 Pages 225-235

Details
Abstract

The multiple elliptic gamma function includes q-analogues of the multiple sine function, introduced by Kurokawa. Thus it is natural to consider whether properties of the multiple sine function can be extended to that of the multiple elliptic gamma function. Kurokawa and Wakayama showed that, when the period is "rational", the multiple sine function satisfies an algebraic differential equation. In this paper, we investigate the differential algebraicity of the multiple elliptic gamma function. We show that the multiple elliptic gamma function Gr(z, τ) satisfies an algebraic differential equation when the period τ is "rational".

Content from these authors
© 2021 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article
feedback
Top